On the structure of nonlinear approximating families and splines with free knots

Nürnberger, Günther

Document Type: Conference or workshop publication
Year of publication: 1989
Book title: Approximation Theory VI : Proceedings of the Sixth International Symposium held at Texas A \& M University, College Station, Texas, January 6-10, 1989
Volume: 2
Page range: 507-510
Date of the conference: 1989
Publisher: Chui, Charles K.
Place of publication: New York, NY
Publishing house: Academic Press
ISBN: 0-12-174587-2
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item